# SDR KCSA201901301014

- Difficulty date: January 30, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 77,393 hours, 13,993 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 420 RT UPPER DECK FLOOR BEAM HAS ONE FASTENER HOLE CRACKED.
